# SDR P5CA2018071800139

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,721 hours, 3,267 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING OIL QUANTITY READS 0. JUST ARRIVED APU INDICATION QUANTITY 0.25 AND ACTUAL. SIGHT GAUGE 0.25 AND EXTERNAL OIL NO WET. SO SUPPLIED OIL FULL LEVEL ( 1.25 QTS) AND ALL MAG CHIP CHECKED, NO METAL FOUND PER AMM 49-27-04 AND AMM 12-13-04 AND APU OPS CHECK NORMAL AND EXTERNAL OIL LEAK CHECK PER AMM 49-11-00.
